# SDR WX0A2014082572113

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N903NV
- Make and model: Boeing 757204
- Aircraft serial: 26966
- Aircraft time: 71,584 hours, 25,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMER SLIDE OUT.  RELAMPED L4 DOOR SLIDE EMER LIGHT IAW MM 33-51-06.  OPERATIONS CHECKED GOOD.
